# SDR IPXA2016072206160

- Difficulty date: July 9, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER WING TANK STRINGER 47 IS CRACKED IN 3 PLACES AT XCW=17, XCW=56.5, XCW=-17.  REPAIRED THE STRINGER IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
